Benoit Grebert
Benoit Grebert
Email verificata su - Home page
Citata da
Citata da
Birkhoff normal form for partial differential equations with tame modulus
D Bambusi, B Grébert
KAM for the nonlinear beam equation
LH Eliasson, B Grébert, SB Kuksin
Geometric and Functional Analysis 26, 1588-1715, 2016
Almost global existence for Hamiltonian semilinear Klein‐Gordon equations with small Cauchy data on Zoll manifolds
D Bambusi, JM Delort, B Grébert, J Szeftel
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
The defocusing NLS equation and its normal form
B Grébert, T Kappeler, T Kappeler
European Mathematical Society, 2014
KAM for the quantum harmonic oscillator
B Grébert, L Thomann
Communications in mathematical physics 307 (2), 383-427, 2011
Birkhoff normal form and Hamiltonian PDEs
B Grébert
Partial differential equations and applications., 1-46, 2007
Reducibility of the quantum harmonic oscillator in d-dimensions with polynomial time-dependent perturbation
D Bambusi, B Grébert, A Maspero, D Robert
Analysis & PDE 11 (3), 775-799, 2017
A Nekhoroshev-type theorem for the nonlinear Schrödinger equation on the torus
E Faou, B Grébert
Analysis & PDE 6 (6), 1243-1262, 2013
Normal forms for semilinear quantum harmonic oscillators
B Grébert, R Imekraz, E Paturel
Communications in Mathematical Physics 291 (3), 763-798, 2009
Growth of Sobolev norms for abstract linear Schrödinger equations
D Bambusi, B Grébert, A Maspero, D Robert
J. Eur. Math. Soc.(JEMS) 23 (2), 557-583, 2021
Resonant dynamics for the quintic nonlinear Schrödinger equation
B Grébert, L Thomann
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 29 (3), 455-477, 2012
KAM for the Klein Gordon equation on
B Grébert, E Paturel
Bollettino dell'Unione Matematica Italiana 9, 237-288, 2016
Gaps of one dimensional periodic AKNS systems
B Grébert, JC Guillot
Walter de Gruyter, Berlin/New York 5 (Jahresband), 459-504, 1993
On reducibility of Quantum Harmonic Oscillator on with quasiperiodic in time potential
E Paturel, B Grébert
Annales de la Faculté des sciences de Toulouse, 2019
Hamiltonian interpolation of splitting approximations for nonlinear PDEs
E Faou, B Grébert
Foundations of Computational Mathematics 11, 381-415, 2011
Birkhoff normal form for splitting methods applied to semilinear Hamiltonian PDEs. Part I. Finite-dimensional discretization
E Faou, B Grébert, E Paturel
Numerische Mathematik 114, 429-458, 2010
Reconstruction of a potential on the line that is a priori known on the half line
B Grebert, R Weder
SIAM Journal on Applied Mathematics 55 (1), 242-254, 1995
Birkhoff normal form for splitting methods applied to semilinear Hamiltonian PDEs. Part II. Abstract splitting
E Faou, B Grébert, E Paturel
Numerische Mathematik 114, 459-490, 2010
Gap estimates of the spectrum of the Zakharov-Shabat system
B Grébert, T Kappeler, B Mityagin
Applied mathematics letters 11 (4), 95-97, 1998
Rational normal forms and stability of small solutions to nonlinear Schrödinger equations
J Bernier, E Faou, B Grebert
Annals of PDE 6 (2), 14, 2020
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20